# SDR USAA20090630BB106

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - DURING DAILY CHECK FOUND EMERGENCY LIGHTING AT ROW 21 A, B, C AND AT DOOR 3 L & R EXIT SIGNS & OVERHEAD EXIT SIGN AT ROW 24 NOT WORKING.  MAINTENANCE REPLACED BATTERY CHARGER ASSEMBLY.
